# SDR 01FDEA00478

- Difficulty date: June 19, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48311
- Aircraft time: 34,463 hours, 10,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: POMF00110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1139 X=+6 THERE IS A 2 INCH CRACK IN FLOOR SUPPORT.  *S/D*  REMOVED, REPLACED AND FAB PER IAW SRM 51-10-01, 51-21-01, 51-31-01.
